MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM

ZIMMER BIOMET SPINE INC. FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM
Catalog Number 046W1AN00641
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the tip of a final driver fractured during surgery.An alternative driver was used to complete the procedure without reported patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint is confirmed for 1 instinct java final screwdriver shaft rigid for the reported failure of the tip fracturing during an operation.Visual inspection confirmed that the tip of the driver is fractured.However, a definitive root cause for the damage was unable to be determined.Medical records were not provided for review.The dhr was reviewed.There were no nonconformances or temporary deviations associated with this failure on this lot.All characteristics inspected upon initial receipt were found conforming to specifications.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.This device is used for treatment.Reported event is not related to a combination of product lines; therefore a compatibility review is not applicable.If any information is received which changes the information in this report, a follow up report will be submitted.

Brand Name
FINAL SCREWDRIVER SHAFT II
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key10714497
Report Number3003853072-2020-00107
Device Sequence Number17070974
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A2667308AR(11)181206
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W1AN00641
Device Lot NumberA2667308AR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight77